RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1963, Volume 62(104), Number 3, Pages 264–274 (Mi msb4599)  

This article is cited in 1 scientific paper (total in 2 paper)

Existence and asymptotic behaviour of solutions of “solitary wave” type for a class of non-linear elliptic equations

A. M. Ter-Krikorov, V. A. Trenogin


Full text: PDF file (946 kB)

Bibliographic databases:
Received: 05.06.1962

Citation: A. M. Ter-Krikorov, V. A. Trenogin, “Existence and asymptotic behaviour of solutions of “solitary wave” type for a class of non-linear elliptic equations”, Mat. Sb. (N.S.), 62(104):3 (1963), 264–274

Citation in format AMSBIB
\Bibitem{TerTre63}
\by A.~M.~Ter-Krikorov, V.~A.~Trenogin
\paper Existence and asymptotic behaviour of solutions of ``solitary wave'' type for a class of non-linear elliptic equations
\jour Mat. Sb. (N.S.)
\yr 1963
\vol 62(104)
\issue 3
\pages 264--274
\mathnet{http://mi.mathnet.ru/msb4599}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=160052}
\zmath{https://zbmath.org/?q=an:0126.31401}


Linking options:
  • http://mi.mathnet.ru/eng/msb4599
  • http://mi.mathnet.ru/eng/msb/v104/i3/p264

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. V. Loginov, V. A. Trenogin, “The use of group properties to determine milti-parameter families of solutions of nonlinear equations”, Math. USSR-Sb., 14:3 (1971), 438–452  mathnet  crossref  mathscinet  zmath
    2. V. S. Vladimirov, L. D. Kudryavtsev, S. M. Nikol'skii, D. M. Klimov, F. L. Chernous'ko, “Vladilen Aleksandrovich Trenogin (on his 70th birthday)”, Russian Math. Surveys, 56:6 (2001), 1199–1207  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:224
    Full text:75

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019